Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

can anyone help me

well got my iud removed and got on some pills but my period was always regular just not as heavy the whole time i had the iud but i have been on the pills now for two months and last month i had a period two times and this month nothing nothing at all. has anyone ever have this problem? what should i do? i dont have insurance so i cant go to the doctors. also i am not pregnant i took a test yesterday because i am a week late and it was neg. so can anyone help me? is this from just changing birth control?

Answer Question
 
Anonymous

Asked by Anonymous at 7:36 PM on Oct. 8, 2008 in Health

Answers (4)
  • its totally normal! until your body gets used to the pills everything will be super irregular. it can take quite some time for your body to become regular again. so dont worry! it will get regular soon enough
    Amanduhpanda

    Answer by Amanduhpanda at 7:39 PM on Oct. 8, 2008

  • YES! Give your body lots of time to adjust. Thats a lot of changes in a short period of time. I'd be worried if yuo were bleeding all the time and soaking more than one pad an hour. Right now you have nothing to worry about
    humaniterian87

    Answer by humaniterian87 at 7:57 PM on Oct. 8, 2008

  • Your body could be going through a change just give it some time I am sure you will be back to your old self in no time. Just listen to your doctor.
    Butterfly1108

    Answer by Butterfly1108 at 8:05 PM on Oct. 8, 2008

  • Just think of it as your brain rebooting.

    It took time for your body, mainly hormones, to adjust to having it and the same thing happens when you get it out.

    There are many ways that a woman's brain can react to the in or out process. Holding back or creating more hormones.

    You also shouldn't just take one urine test, if you think that there is a chance that you may have gotten pregnant.
    WestportAdm

    Answer by WestportAdm at 8:13 PM on Oct. 8, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.